# SDR CA001122016

- Difficulty date: November 8, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737-2M8
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB FROM VANCOUVER THE CREW NOTICED NR 2 ENGINE OIL QUANTITY DROP TO ZERO. THEY INITIATED A PRECAUTIONARY SHUT DOWN OF THE ENGINE AND RETURNED TO VANCOUVER. MAINTENANCE PERSONNEL IN VANCOUVER FOUND NORMAL OIL QUANTITY IN THE ENGINE. THEY CARRIED OUT AN ENGINE RUN TO CHECK OTHER PARAMETERS AND FOUND THEM TO BE NORMAL. NR 2 ENGINE OIL QUANTITY WAS DEFERRED ON MEL79-1 AND THE AIRCRAFT RELEASED TO SERVICE.
